# SDR HNAA2011050600108

- Difficulty date: April 29, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 47,541 hours, 52,351 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001
- Part serial: 94023
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RT AC BUSS CAUTION LIGHT ILLUMINATED ALONG WITH ASSOCIATED CAUTION LIGHTS DURING FLIGHT AND RETURN TO DEPARTURE AFTER CONFERING WITH  AFTER ENGINE SHUTDOWN, NR 1 AC GENERATOR CAUTION LIGHT DID NOT ILLUMINATE, BUT DOES TEST.  REMOVED NR 2 AC GENERATOR. REF WORKCARD 24-20-11R AND R &R NR 2 AC GCU. REF -8 MM 24-21-09. GROUND RAN ACFT. OPS CHECKED GOOD AT THIS TIME.
